Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the primitivity of group rings of amalgamated free products


Author: Bola O. Balogun
Journal: Proc. Amer. Math. Soc. 106 (1989), 43-47
MSC: Primary 16A27; Secondary 20C07
MathSciNet review: 963570
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the primitivity of the group ring $ F[G]$ where $ F$ is a field and $ G$ belongs to a certain class of free products of groups with amalgamation studied recently by the author. Thus our result generalizes a result of Formanek on free products of groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A27, 20C07

Retrieve articles in all journals with MSC: 16A27, 20C07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0963570-6
PII: S 0002-9939(1989)0963570-6
Keywords: Group rings, amalgamated free products
Article copyright: © Copyright 1989 American Mathematical Society